# SDR DALA2023033102477

- Difficulty date: February 28, 2023
- Submitted: April 1, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 84,949 hours, 16,565 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1804 RT. AILERON NUMBER NUMBER 1 ATTACH FTG FROZE. CORRECTIVE ACTION: REMOVED AND REPLACED NUMBER 1 BEARING BLOCK ASSY PER BOEING DWG. 113T1505. (2652295)
